# SDR 20010504CW006

- Difficulty date: February 16, 2001
- Submitted: May 4, 2001
- Operation: General aviation
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 787008
- Part serial: N89991
- Condition: Cracked
- Location: 8th Stage
- Part time: 26,811 hours, 15,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE DISASSEMBLE, DURING INSPECTION ON EIGHTH STAGE DISK, A CRACK WAS DETECTED IN ONE OF THE TIE ROD HOLES.  CRACK EXTENDED RADIALLY OUTBOARD FROM THE HOLE TO DEPTH OF 0.35 IN., DUE TO OXIDATION AND HEAVY CORROSION.    IN ORDER TO HAVE MORE INFORMATION, PART WAS SENT TO OEM FOR EVALUATION.  PART WILL BE LOCALLY SCRAPPED.
